# SDR CKSA97195

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 5 SLAT CHAFED AND DAMAGED ON AFT FACE MARKED B26.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR IAW L1011 SRM 57-51-00 PAGE 813.  TREATED AS PER 51-21-02, PRIMED IAW MM 20-51-09.  C-CHECK WORK CARD NUMBER 06-00-1000.  NON-ROUTINE TASK CARD NUMBER 95447.
